# SDR 47540060306

- Difficulty date: June 3, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N402MA
- Make and model: Bell 222U
- Aircraft serial: 47540
- Aircraft time: 6,992 hours
- Engine: Lyc LTS101750C1
- Engine time: 9,936 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 418184001
- Condition: Cracked
- Location: Nr 2  Engine
- Component: Overspeed Selen, Honeywell
- Component part number: 430137201
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

ONE OF THE AIR LINES THAT RUNS FROM THE FUEL CONTROL TO THE OVERSPEED SOLENOID CRACKED AT A FLARE, CAUSING ENGINE TO DECEL.
